# SDR SWAA2024122771542

- Difficulty date: November 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE HIDDEN CORROSION UNDER GALLEY TIEDOWN FITTING AT STA 947 RBL 224.<[01] C/W DAMAGE CUTOUT PER NDT MANUAL PART 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED.;[02] ACCOMPLISHED HOLE PROBE INSPECTION OF EXISTING FASTENERS COMMON TO REPAIR PER NDT MANUAL PART 6 51-00-00 PROCEDURE 16. NO DEFECTS NOTED;[03] INSTALLED ALL REPAIR PARTS PER SRM 53-00-51-2R-1.;[04] 02 - INSPECTED PER [SRM 53-00-51-2R-1-B01298 (REPAIR 1 - DAMAGE ON ONE FLANGE OF A TRANSVERSE FLOOR BEAM CHORD - PERMANENT)] (RII);[05] REPAIRED FLOOR BEAM PER SRM 53-00-51-2R-1 & 24-153-03317-WIP1.;[06] C/W INSPECTION OF REPAIRED FLOOR BEAM PER SRM 53-00-51-2R-1 & 24-153-03317-WIP1.;[07] C/W INSPECTION;[08] C/W
